# SDR SWAA2020033033855

- Difficulty date: March 10, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 48,119 hours, 28,770 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL #4 INSPAR RIB #3 (STAB. STA.120.3) IS CRACKED 1' FROM BOTTOM EDGE. / RIB CRACKED REPAIRED PER SRM 55-10-09-2R-4 REPAIR 4 (SEE WIP #6) AND RIB REINSTALLED PER SRM 51-40-02 (ON SUBTASK #4)
